$(n+1)$-dimensional contact $CR$-submanifolds of $(n-1)$ contact $CR$-dimension in a Sasakian space form
Commun. Korean Math. Soc. 2002 Vol. 17, No. 3, 519-529
Printed September 1, 2002
Jung-Hwan Kwon, Jin Suk Pak
Daegu University, Kyungpook National University
Abstract : In this paper we study $(n+1)$-dimensional contact $CR$-submanifolds of $(n-1)$ contact $CR$-dimension immersed in a Sasakian space form $\M$ $(2m=n+p,~p>0)$, and especially determine such submanifolds under additional condition concerning with shape operator.
Keywords : contact $CR$-submanifold, contact $CR$-dimension, shape operator, Sasakian space form
MSC numbers : 53C40, 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd